# SDR SWAA2021052575720

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 56,420 hours, 36,204 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 100K DUE TO BOTH LEFT MAIN TIRES BLOWN. NO ABNORMALITIES NOTED BEFORE THE EVENT. / R&R BOTH #1 AND #2 MLG TIRES PER AMM 32-4511
